# SDR GUUA95632111110A

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 26,670 hours, 34,101 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHEN LANDING GEAR WAS PUT UP " GEAR UNSAFE" LIGHTS REMAINED ILLUMINATED ALL GREEN "GEAR DOWN" LIGHTS EXTINGUISHED RAN QRH GEAR CAME UP NORMALY.  REPLACED LT UP LOCK SWITCH OPS AND RIG CHECK GOOD.
